# SDR DALA2016021601085

- Difficulty date: February 15, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 62,966 hours, 45,352 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT UPPER SIDE INNER PAN OF BEAM NR 5 AT MID CARGO DOOR.  CRACK ON AFT UPPER SIDE INNER PAN OF BEAM NR 5 AT MID CARGO COMPARTMENT DOOR C2 WAS REPAIRED IAW SRM 52-03D, FIG 8.
